# SDR 20010126CW010

- Difficulty date: December 15, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 65447418
- Part serial: 24898
- Condition: Cracked
- Location: Slat Actuator
- Component: Slat Actuator, Boeing
- Component part number: 654476013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCKING VALVE ASSEMBLY HAS A CRACKED SLEEVE  145.
